# SDR ASAA1058644

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 10,344 hours, 3,299 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: QA07656ISSP3
- Part serial: RR111495
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,349 hours, 3,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE NR 2 ENGINE OIL FILTER BYPASS LIGHT CAME ON TWICE THEN WENT OUT.  REPLACED SCAVENGE OIL FILTER CLOGGING TRANSMITTER REF MM 79 21 07 000 801 F00 & 79 21 07 400 801 F00.  RAN MOTOR FOR 5 MIN OPS CHECK & LEAK CHECK GOOD.  NEW FILTER & O-RINGS INSTALLED & OIL FILTER SUPPLY ELEMENT REMOVED AND REPLACED NO CONTAMINATION NOTED NEW FILTER & O-RINGS INSTALLED RAN MOTOR LEAK CHECK GOOD OPS CHECK GOOD.
